# SDR ASOA2012061401783

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM CRACKED AT APPROX RBL 9 & CORROSION IN SEVERAL AREAS ON UPPER FLANGE.  COMPLY WITH EO 700-53-0061.  COMPLIED WITH EO 700-53-0061. RII FOUND TO BE SATISFACTORY.
